Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Do you know what this might be?

I have some sort of undiagnosed medical condition. My main symptoms are muscle twitching/tremors or sometimes spasms/cramps. I've had vision problems just this last year. I always seem to be in pain, my back and legs and arms always hurt now, I suffer brief periods of numbness/tingling or occasionally paralysis. Then I'm also dizzy and tired constantly! I have had 4 MRIs and multiple blood tests, everything has come back fine except I have a Vitamin D deficiency and a hiatal hernia. They can't find any evidence of MS, which is what we originally thought I might have. My mom and I both thought dystonia might be a possibility but my doctor disagrees. We've hit multiple dead ends and I'm suffering more and more as time goes on, and this has only been going on 3 months! I am now on gabapentin, a neuro-inhibitor but it makes me excessively dizzy & tired so I can't work or function....Any thoughts/ideas???

Answer Question
 
chrisnmandysmom

Asked by chrisnmandysmom at 10:25 PM on Oct. 5, 2010 in Health

Level 5 (90 Credits)
Answers (7)
  • Sounds like fibromyalgia. I have had it for 14 yrs and you feel like you have the flu all the time: tired and achy all over.
    Babylove76

    Answer by Babylove76 at 10:28 PM on Oct. 5, 2010

  • I'm really not sure but I would like to wish you the best of luck in finding it out and getting better.
    Kword

    Answer by Kword at 10:29 PM on Oct. 5, 2010

  • sorry! Hit the post before I was done!
    Also ask about diabetes. As for the vitamin D deficiency, most people don't get enough of it. You can take quite a bit of it. I would take 6,000 IU's for a few weeks and you will notice you feel better just from that. then make sure that you get at least 2,000 IU's from a supplament daily afterward. You can also literally halt the flu in it's tracks with vitamin D. That is why the flu mostly hits in the winter when most people aren't outside getting it from the sun as much. I always give my kids vit D but I double it in the winter and we never get the flu. We also do not immunize either. That compromises your immune system. Hope you find answers soon!
    Babylove76

    Answer by Babylove76 at 10:35 PM on Oct. 5, 2010

  • Do you drink a lot of diet soda, or other diet drinks, by any chance? If you do, stop cold turkey, give it time, and see how you feel.
    Anonymous

    Answer by Anonymous at 10:40 PM on Oct. 5, 2010

  • I naturally have low blood sugar, my dad was hypoglycemic and I take after him. (I'm usually 70 or below on my blood sugar tests). I don't drink or eat anything with artificial sweetners either. they make me sick/give me headaches.

    I am "normal" or "low" in all my bloodwork. The most bizarre part is the fact I'm overweight-but that can be attributed to Depo-Provera. I was always in a healthy weight-range prior to taking that about 10 years ago. Normal cholesterol, blood sugar, blood pressure, vitamins & minerals, everything.

    Oh, my doctor has me on 4,000 IU of Vitamin D right now.

    I tested negative for everything, but my doctor found something in my bloodwork that was positive for auto-immune. Again, they can't find WHAT that is because I have been negative in every test they've thrown at me.
    chrisnmandysmom

    Comment by chrisnmandysmom (original poster) at 10:50 PM on Oct. 5, 2010

  • I was originally going to say MS. Maybe get a 2nd opinion? I am not sure what else it could be, but I really hope it is curable. BEST of luck, Hon! HUGE HUGS!
    NicolesMommy

    Answer by NicolesMommy at 12:45 AM on Oct. 6, 2010

  • Try going gluten free. Dr's couldn't figure out my pain either. I did after reading a book called the gluten connection. Within 5 days, I went from barely standing to walking around the zoo with my kids. Dr's can't prove that I have any type of intolerance to gluten, but my pain comes back if I eat anything with gluten. My "seasonal" allergies that had progressively worsened with age disappeared as well.
    motherofhope98

    Answer by motherofhope98 at 7:21 AM on Oct. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN